# SDR UALA2011120606711

- Difficulty date: December 6, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 62,830 hours, 11,115 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047N
- Condition: Damaged
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE R3 DOOR FOUND SOFT.   REPLACED PBE.
